Matematychni Studii
Vol. 41, No.2, 2014


Some properties of the Riemann zeta-function and cyclicity in weighted Hardy space (in Ukrainian)
Dilnyi V.
Lexicographical ordering and field operations in the complex plane
Gregor T., Haluska J.
Tilings of limit spaces of self-similar groups
Bondarenko I. V.
Interassociates of a free semigroup with two generators
Gorbatkov A. B.
Measure of the level set for solutions of ordinary differential equations with constant coefficients (in Ukrainian)
ēlkiv V. S.
Properties of the solutions of the Gauss equation
Sheremeta M. M., Trukhan Yu. S.
Uniqueness of meromorphic functions sharing two sets having deficient values
Banerjee A., Mallick S.
On subharmonic functions in the half-plane of infinite order with radially distributed measure
Malyutin K. G., Malyutina T. I., Kozlova I. I.
Existence conditions and asymptotics of a class of solutions of differential equations of the second order (in Russian)
Kusick L. I.
New integral test for convergence of series (in Ukrainian)
Slyusarchuk V. Yu.
Generalized moment representations and Pade approximants of analytic two-variable functions (in Ukrainian)
Chernetska L. O.
Extensions of orthogonally additive operators
Gumenchuk A. V., Pliev M. A., Popov M. M.
Induced mappings of the Riemannian spaces of the second-order approximation (in Russian)
Krutogolova A. V., Pokas S. M., Tsekhmeystruk L. G.

Matematychni Studii